# SDR WVER20130425001

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 25,641 hours, 17,661 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Adg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SB 670BA-24-027 / AD-2011-06-08, FAILURE OF THE HARNESS ASSEMBLY (POWER FEEDER WIRES) CONNECTING THE AIR-DRIVEN GENERATOR (ADG).
